Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Set-theoretic complete intersections

Author: T. T. Moh
Journal: Proc. Amer. Math. Soc. 94 (1985), 217-220
MSC: Primary 14M10; Secondary 14H45
MathSciNet review: 784166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we establish that:

(1) Every monomial curve in $ {\mathbf{P}}_k^n$ is a set-theoretic complete intersection, where $ k$ is a field of characteristic $ p$ (and thus generalize a result of R. Hartshorne [3]).

(2) Let $ k$ be an algebraically closed field of characteristic $ p$ and $ C$ a curve of $ {\mathbf{P}}_k^n$. If there is a linear projection $ \tau :{\mathbf{P}}_k^n \to {\mathbf{P}}_k^2$ with center of $ \tau $ disjoint of $ C$, $ \tau (C)$ is birational to $ C$ and $ \tau (C)$ has only cusps as singularities, then $ C$ is a set-theoretic complete intersection (and thus generalize a result of D. Ferrand [2]).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 14H45

Retrieve articles in all journals with MSC: 14M10, 14H45

Additional Information

PII: S 0002-9939(1985)0784166-1
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia